Originally published February 18 2014
Study: Testosterone patches actually increase risk of heart attacks in men
by S. D. Wells
(NaturalNews) Across the mass media, testosterone therapy is increasingly promoted. You hear the commercials - "Do you have low 'T'?" The big question is whether or not Big Pharma has run even ONE test trial to assess the effect of testosterone therapy on cardiovascular events. Most of the time, the FDA waits until several costly court cases arise from adverse events of prescription drugs to even begin to assess anything. That's all thanks to "fast tracking" drugs (costs millions, sometimes billions) via FDA fast approval. This is how drugs hit the market so quickly and broadly, and that is why Americans believe nearly everything that they hear on TV, because the FDA said it's okay.
Maybe you weren't aware that high levels of androgens are thought to PROMOTE cardiovascular disease. Are we getting too technical here? Too medical? Prescription testosterone raises the risk of heart attacks in middle-aged men with a history of heart disease. Better adjust those warning labels soon, huh? Cardiac problems are even a side effect of testosterone gels, patches, pellets and injections. Are you a "T" rat being fed pellets? Do you run on a little treadmill in a cage? Maybe you're just one of those walking, talking and breathing lab rats with a cell phone and an ego. Symptoms of "low T" include fatigue, low libido and loss of energy.
Did you just smoke a pack of cigarettes yesterday? Well then, I can explain. Did you use artificial sweetener in your coffee or tea? I can explain. Did you just eat some MSG and GMO? I can certainly explain. This is Health Basics 101 folks. You are eating pesticide and wondering why you don't have any sex drive? Who would? Spray some RoundUp weed killer in your mouth once an hour and see if you feel like having sex anytime soon. Inject some MSG, mercury and aluminum into your arm with a needle (flu shots and vaccines) and see if you feel lethargic for awhile. It's a scam folks. Low T is a scam, and it's ominously dampening your heart health.
Does the Medical-Industrial Complex have you by the balls?Sales in the last decade have SOARED for "low-T" meds. What stock do you think the politicians are buying up right now? Big Pharma and Washington, D.C., are one in the same, you know. Oh, but the director of cardiovascular sciences at the National Heart, Lung, and Blood Institute doesn't feel that the recent research is a "gold standard" study of low-T meds and heart dangers, so he denounces it for the most part. That guy is Dr. Michael Lauer, in case you want to look him up. (http://well.blogs.nytimes.com)
Given that there have been reliable studies done now, the FDA should be stepping up and adding to the warning labels, but they have patience ("patients" - pun intended). The FDA has patients for life! Yes they do. They have tired, listless, sexless old dudes walking around drinking diet soda, smoking cigarettes, drinking cheap domestic beer out of cans by the six pack, wondering what's gone wrong with little "Mr. Shwinky." Maybe some jacked-up meds will do the trick! You know, dead people don't have much sex drive either. (http://www.naturalnews.com)
New findings are "under review," claims FDA spokeswomanAn FDA spokeswoman, Andrea Fischer, stated that the agency was reviewing the new findings: "We will communicate any new safety information on testosterone products when our reviews of all new information have been completed." Perfect! We'll wait until ALL studies have been "completed" - completed by whom? When? What if people are dying from heart attacks while you conduct your long term, latent studies? What about those families, left without a bread winner, a daddy, a husband, a brother? What about that man's life? He deserved to know that his medication could take his heart weakness, his heart "disease," to the "ultimate level" - death. Is that a side effect? How can death be a side effect anyway? What the heck is that? It's an end effect. Ask your doctor if death is right for you! (http://www.naturalnews.com)
Got low T? Got milk? Got beef? Got margarine? Got MSG? Got aspartame? What is it that you "got"? Got side effects of toxic food and toxic medicine - that's what you got. You have toxic side effects from smoking, drinking and eating synthetic diet foods. Take that "die" out of your diet starting today. Clean out your medicine cabinet and call a Nutritionist or Naturopath right away. (http://naturopathic.org)
What are the published results of the new study on prescribed testosterone medications?Funded by the National Institute of Health, a new study tracked about 55,000 middle-aged and older men who were prescribed low-T meds between 2008 and 2010, and who had previous diagnoses of heart disease. That's the kicker - previous diagnoses. This means that they already know that the men have a major problem, but the FDA still allows the prescription to be written by doctors. How backwards is that?
The study focused on the rate of heart attacks for the men 12 months BEFORE receiving their new prescriptions, and for the three months AFTER they started taking the drugs. Guess what?
Men 65 and older had DOUBLE the rate of heart attacks after beginning the prescription, as did the men who were younger than 65 and had heart disease diagnoses. Is this directly caused the drug, or by its impact on behavior? - and that is another question. Testosterone boosts libido, so these guys could be more inclined to engage in strenuous behavior, like strenuous sexual activity for example, or lifting weights that they shouldn't be lifting, or doing anything else that their EGO and their artificial physiological state is convincing them they can do. Is this what's happening to men on Viagra and Cialis? You can't rely on some rogue government agency to test it and tell you, that's for sure!
Overloading the testosterone production increases the production of red blood cells all the same, which can clump together or coagulate, making blood "thicker." Men who have narrowed arteries from eating animal fat and French fries deep-fried in hydrogenated oils their entire lives have a HIGH risk of croaking - let's just say it like it is. Add in some conventional milk and cheese to the equation just to complicate everything. So much for meat and dairy as two of the four food groups recommended by the coalition for expensive healthcare. Got low T? Are you anxious or depressed? Learn about nutrition. (http://www.youtube.com)
Sources for this article include:
All content posted on this site is commentary or opinion and is protected under Free Speech. Truth Publishing LLC takes sole responsibility for all content. Truth Publishing sells no hard products and earns no money from the recommendation of products. NaturalNews.com is presented for educational and commentary purposes only and should not be construed as professional advice from any licensed practitioner. Truth Publishing assumes no responsibility for the use or misuse of this material. For the full terms of usage of this material, visit www.NaturalNews.com/terms.shtml